# SDR ABXA9600630

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLED ON AND OFF INTERMITTENTLY DURING FLIGHT, WHILE THE EMERGENCY LIGHT SWITCH WAS IN THE ARMED POSITION.  REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM.
